EconPapers    
Economics at your fingertips  
 

A Study on the Fermionic ð ‘ -Adic ð ‘ž -Integral Representation on ℤ ð ‘ Associated with Weighted ð ‘ž -Bernstein and ð ‘ž -Genocchi Polynomials

Serkan Araci, Dilek Erdal and Jong Jin Seo

Abstract and Applied Analysis, 2011, vol. 2011, 1-10

Abstract:

We consider weighted ð ‘ž -Genocchi numbers and polynomials. We investigated some interesting properties of the weighted ð ‘ž -Genocchi numbers related to weighted ð ‘ž -Bernstein polynomials by using fermionic ð ‘ -adic integrals on ℤ ð ‘ .

Date: 2011
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2011/649248.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2011/649248.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:649248

DOI: 10.1155/2011/649248

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:649248